# SDR JR2R20210228688

- Difficulty date: February 28, 2021
- Submitted: February 28, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N93305
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000412
- Aircraft time: 14,244 hours, 8,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Spacer
- Part number: 17013414003
- Condition: Corroded
- Location: Zone 100
- Part time: 14,244 hours, 8,288 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCESS PANEL 192BL SPACER CORRODED BEYOND LIMITS
